# SDR UIEA2021082401867

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,876 hours, 21,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987855
- Part serial: 4503
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTANT R PACK TEMP SHORT FINAL( REMOVED AND REPLACED R/H TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECK GOOD AND LEAK CHECK GOOD. )
